| | The pill or not the pill?
I saw my endo last night and told her I haven't had periods in a long while. Lack of mensuration for prolonged periods can apparently lead to complications such as increased risk of cancer...so my endo is quite concerned that I get on the pill to get my periods albeit artificially.
My problem is that I started spiro several months ago and it has had the most remarkable impact on what was really severe acne. I've read on this board of several people who were having great improvements with spiro but who then also went on the pill and the combination caused the acne to return.
You have no idea how incapable I am emotionally to have my skin return to the state it was at. If I knew my skin would return to the mess it was before the spiro, I would not begin the pill.
So what are people's experience with the pill...especially anyone who began the pill AFTER spiro.
I'd appreciate any advice...